MathSciNet Relay Station
MathSciNet bibliographic data
MR851934 65F20
Gohberg, I.; Kailath, T.; Koltracht, I. Efficient solution of linear systems of equations with recursive structure. Linear Algebra Appl. 80 (1986), 81–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement